MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH HLS SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH HLS SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BEQ-HLS 7050 USA #SHLS SET ADVANCED 7.0
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Further information has been requested but has not yet been received.A follow up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
The event occurred in the us.It was reported that while priming the hls set, a "pump disposable error" occurred.The hls set was moved to 3 cardiohelp units and displayed the same error.Ssu confirmed on 2026-04-01 that there was no issue with the cardiohelp devices, and no visible damage was noticed on the hls set.The set was not used for treatment.No patient was involved.No harm to any person has been reported.As the ¿pump disposable error" could lead to a pump stop during treatment therefore a report is required.Complaint id: (b)(4).

Brand Name
HLS SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24764147
Report Number8010762-2026-0000154
Device Sequence Number10268317
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)251031(17)261031(10)3000513862(240)701069078
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBEQ-HLS 7050 USA #SHLS SET ADVANCED 7.0
Device Catalogue Number701069078
Device Lot Number3000513862
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown